The Institut Élie Cartan de Lorraine


Faculdade de Ciências da Universidade de Lisboa

Pierre-A. Vuillermot, Ph.D.,
Emeritus Professor of Mathematics
Université de Lorraine
Institut Élie Cartan                                                                                                                   List of publications
B.P. 239                                                                                                                Abridged Curriculum Vitae
Office 103
                                                                                                                                Unabridged Curriculum Vitae
F-54506 Vandoeuvre-lès-Nancy Cedex
Telephone: +33 (0) 372 745 360

Secretary: Mrs. Élodie Cunat
Telephone: +33 (0) 372 745 421

Visiting Professor of Mathematics
Universidade de Lisboa
Faculdade de Ciências
Office C. 1. 10
Campo Grande, Edifício C. 6
P-1749-016 Lisboa
Telephone: +351 217 500 340 ext. 26169

Mrs. Helena Afonso
Telephone: +351 217 500 340 ext. 26104

Current Fields of Research: Stochastic Partial Differential Equations, Random Dynamical Systems, Mathematical Physics.

Notable Honors and Awards: von Humboldt Junior Fellowship Award (academic year 1978-1979, declined).
Fellow of the Max Planck Society, MPI, Bonn (academic years 1989-1991).
Research Professorship Award, MSRI, Berkeley (academic year 1997-1998, stochastic analysis program).

Six Selected Publications: Global Exponential Attractors for a Class of Almost-Periodic Parabolic Equations on RN, Proc. Amer. Math. Soc. 116 ( 1992) 775-782.
With B. Bergé and I. D. Chueshov: On the Behavior of Solutions to Certain Parabolic SPDEs driven by Wiener Processes, Stochastic Processes and Their Applications 92 (2001) 237-263.
With M. Sanz-Solé: Equivalence and Hölder-Sobolev Regularity of Solutions for a Class of Non-Autonomous Stochastic Partial Differential Equations, Ann. I. H. Poincaré-PR 39 (2003) 703-742.
With D. Nualart: Variational Solutions for Partial Differential Equations driven by a Fractional Noise, Journal of Functional Analysis  232 (2006) 390-454.
A Generalization of Chernoff's Product Formula for Time-Dependent Operators, Journal of Functional Analysis 259 (2010) 2923-2938.
On the Time Evolution of Bernstein Processes associated with a Class of Parabolic Equations, Discrete and Continuous Dynamical Systems Series B 23 (2018) 1073-1090.


Six Selected Invited Lectures and Courses: A Class of Elliptic Partial Differential Equations with Exponential Nonlinearities, AMS-Summer School on Nonlinear Functional Analysis and its Applications, UCB, Berkeley (1983).
Smooth Manifolds for Nonlinear Klein-Gordon Equations in the Presence of Small Divisors,
International Conference on Nonlinear Hyperbolic Equations, Varenna (1990).
A Geometric Theory of Semilinear Almost-Periodic Parabolic Partial Differential Equations on RN, Summer School Course on the Qualitative Aspects and Applications of Nonlinear Evolution Equations, International Center of Theoretical Physics, Trieste (1990).
Some Recent Results on Fractional Partial Differential Equations, International Conference on Stochastic Partial Differential Equations, SNP, Pisa (2006).
New Developments in Stochastic Partial Differential Equations, Second US-Chile Workshop on New Developments in Partial Differential Equations, Santiago de Chile (2008).
Inhomogeneous Bernstein Diffusions and Parabolic Equations: Some Recent Results, Mini-Course, Semester Program on Stochastic Analysis and Applications, EPFL, Lausanne (2012).

Most Recent Preprints:
With J. C. Zambrini: On Bernstein Processes generated by Hierarchies of Linear Parabolic Systems in Rd, HAL article id: 01713151 (2018), or arXiv: 1802.07077 (2018).

With M. Dozzi and R. Touibi: Global Variational Solutions to a Class of Fractional SPDE's on Unbounded Domains, HAL article id: 01824415 (2018), or arXiv: 1806.10815 (2018).